MAUDE Adverse Event Report: SAVARIA NEDERLAND B.V. SAVARIA NEDERLAND B.V.; STAIRLIFT

SAVARIA NEDERLAND B.V. SAVARIA NEDERLAND B.V.; STAIRLIFT
Model Number 1100
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon initial receipt of report, we did not believe it was a reportable event.Upon further investigation, the event deemed reportable and escalated on 04/08/2026.
 
Event or Problem Description
Technical services visiting for error code was testing lift when it slid down the track slightly.

Brand Name
SAVARIA NEDERLAND B.V.
Common Device Name
STAIRLIFT
Manufacturer (Section D)
SAVARIA NEDERLAND B.V.
newtonstraat 35
heerhugowaard, 1704S B
NL  1704SB
MDR Report Key24912388
Report Number3005753836-2026-00002
Device Sequence Number13028566
Product Code PCD
UDI-Device Identifier08719326254326
UDI-Public8719326254326
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
Report Date (Section F) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/05/2026
Device Age3 YR
Event Location Home
Date Report to Manufacturer04/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale